Show simple item record Anguelov, Roumen Markov, Svetoslav 2014-08-21T12:53:02Z 2014-08-21T12:53:02Z 2013-11
dc.description.abstract No abstract en_US
dc.description.librarian hb2014 en_US
dc.description.uri en_US
dc.identifier.citation Anguelov, R. & Markov, S 2013, 'BIOMATH 2012', Computers & Mathematics with Applications, vol 66, no. 9, pp. 1553-1533. en_US
dc.identifier.issn 0898-1221 (print)
dc.identifier.issn 1873-7668 (online)
dc.identifier.other 10.1016/j.camwa.2013.09.014
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.rights © 2013 Published by Elsevier Ltd. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Computers & Mathematics with Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers & Mathematics with Applications, vol. 66, no. 9, pp. 1533-1533, 2013. doi : 10.1016/j.camwa.2013.09.014. en_US
dc.subject BIOMATH 2012 en_US
dc.title BIOMATH 2012 en_US
dc.type Postprint Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record